Lancaster EPrints

A vacuum-adapted approach to quantum Feynman-Kac formulae

Belton, Alexander C. R. and Lindsay, J. Martin and Skalski, Adam (2012) A vacuum-adapted approach to quantum Feynman-Kac formulae. Communications on Stochastic Analysis, 6 (1). pp. 95-109. ISSN 0973-9599

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Communications on Stochastic Analysis
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 28074
Deposited By: Dr Alexander Belton
Deposited On: 06 Nov 2009 11:52
Refereed?: Yes
Published?: Published
Last Modified: 17 Nov 2017 10:16
Identification Number:

Actions (login required)

View Item